# SDR 8HBR20190118020

- Difficulty date: January 18, 2019
- Submitted: January 18, 2019
- Operation: General aviation
- Filed by: Hillsboro Aero Academy LLC, repair station 8HBR698C
- Make and model: Robsin R22BETA
- Engine: Lyc O320B2C
- System (JASC): 7414 · Magneto/Distributor
- Part: Breaker Points
- Part number: 10382585
- Condition: Mismanufactured
- Location: Magneto
- Component: Magneto, Cont, S4LSC200
- Component part number: 106006141
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COATING ON POINT'S ARMS FROM FACTORY PREVENTING CONTINUITY WHEN POINTS CLOSED.
